# SDR COMA0160336

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 3,991 hours, 3,536 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 600R55110221
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LEFT OUTBOARD PIVOT POINT BUSHING WORN.  REMOVED AND REPLACED BUSHING IAW CRJ AMM 20-26-00-910-803.  REAMED BUSHING IAW REO 601R-55-11-022 REV A.
